# SDR ASOA2014112411723

- Difficulty date: October 26, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349-485, RBL9 SEAT TRACK CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03.  RECEIVED AND COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G AS WRITTEN.  LOCATED AND DRILLED NEW SEAT RAIL IAW SRM 61-40-11-001-001-A01.
